# SDR DALA12008773314

- Difficulty date: September 18, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 26,361 hours, 3,470 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS DENT AND CRACK ON INNER SKIN 30 INCHES AFT OF FWD CORNER 1.5" ABOVE THE SEAL.  INSTALLED REPAIR IAW ERA 507206-14.
